MathSciNet Relay Station
MathSciNet bibliographic data
MR1852066 53-01 (58-01)
Bishop, Richard L.; Crittenden, Richard J. Geometry of manifolds. Reprint of the 1964 original. AMS Chelsea Publishing, Providence, RI, 2001. xii+273 pp. ISBN: 0-8218-2923-8
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement